Multi-Symptom Severe Cold Hot Liquid Powder, 6 Count

Login to View Prices

481 in stock

Fight even your worst cold or flu symptoms with Theraflu. Each packet of Theraflu Multi-Symptom Severe Cold Hot Liquid Powder contains Acetaminophen, Dextromethorphan HBr and Phenylephrine HCI to help get you back on your feet. This powerful cold medicine helps fight the nasal congestion, cough, body aches, sore throat pain, sinus congestion, headache and fever. One dose can be taken every 4 hours while symptoms persist, and do not take more than six packets in 24 hours unless directed by a doctor. To use, dissolve contents of one packet into 8 ounces of hot water. Sip while hot and consume the entire drink within 10 to 15 minutes. The power of Theraflu with warm and soothing effect makes it a perfect cold medicine. Theraflu is here to help you fight your cold symptoms with you every step of the way. For more information about Theraflu Multi-Symptom Severe Cold and Cough Hot Liquid Powder medicine such as warnings and ingredients, please read the information provided and written directly on the packet.

Note: This is a non-returnable item.

Additional information

Weight 0.1980 lbs
Dimensions 5.28 × 3.20 × 1.81 in
Ship Class Code

N

Description

6 Packets Theraflu Multi-Symptom Severe Cold Hot Liquid Powder

Contains

Phenylephrine HCI 10 mg

Product Compostability Indi

N

Product Biodegradability in

0

Global Product Type

Cold/Flu Relief

Post-Consumer Recycled Cont

0%

Pre-Consumer Recycled Conte

0%

Total Recycled Content Perc

0%

UPC

300670007119

MPN

64260603

Brand

Theraflu

Be the first to review “Multi-Symptom Severe Cold Hot Liquid Powder, 6 Count”

Your email address will not be published. Required fields are marked *

Reviews

There are no reviews yet.

Main Menu

Multi-Symptom Severe Cold Hot Liquid Powder, 6 Count

Multi-Symptom Severe Cold Hot Liquid Powder, 6 Count

Login to View Prices

Add to Cart